# SDR SWIA201541442

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 34,465 hours, 29,690 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE WITH WOW MESSAGE.  RETURNED TO DEPARTURE.  SERVICED NLG, BLED SYSTEM.  OPS CHECKED GOOD.
